# SDR SIMA2020029007

- Difficulty date: February 19, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PYLON LOWER YOKE WAS CRACKED.   REMOVED AND INSTALLED SERVICABLE YOKE IAW ERS-EM-54MR-698.
